Medications

Flagyl and Fungi: A Bad Combination?

Flagyl and Fungi: A Bad Combination?

Flagyl is a standard prescribed antibiotic that is used for gram-positive infections including C. difficle and some parasitical infections. There are many different known side effects associated with the medication. These side effects range from the common gastrointestinal upset related to antibiotics to long-term neuropathy and immune

Read more

Bismuth: When Should It Be Used to Improve Your Digestive Health?

Bismuth: When Should It Be Used to Improve Your Digestive Health?

Here at Fix Your Gut we may seem harsh on most medications that are recommended for digestion. Our opinionated views on medications may be true, but we are equally harsh on supplements that we feel may cause issues with their use as well. However, there are some

Read more

Medications Harming Your Digestive Health – Imodium (Loperamide)

Medications Harming Your Digestive Health – Imodium (Loperamide)

You ate Taco Bell for lunch, and your stomach is rumbling, you run for the nearest bathroom. You make it barely in time. You cannot have loose stools for the rest of the day, what will you do? You drive to the nearest gas station and pick

Read more

Rifaximin: Why It May or May Not Improve Your SIBO

Rifaximin: Why It May or May Not Improve Your SIBO

Rifaximin is one of the most common antibiotics prescribed for SIBO. It is a relatively safe antibiotic and can help reduce bacterial overgrowth in the small intestine. There are, however, some drawbacks associated with its use, of which, many people are sadly unaware. 1 2 Rifamycin Class

Read more

Statin Medications: Why I Would Never Take One

Statin Medications: Why I Would Never Take One

The American Heart Association recently published new guidelines that will encourage doctors to prescribe statins to 30 percent of adults in the United States. This recommendation doubles the amount of adults from the previous guidelines. Is this needed, or is this further proof that the pharmaceutical companies

Read more

Long Term PPI Use Increases Your Risk of a Heart Attack

Long Term PPI Use Increases Your Risk of a Heart Attack

I wrote an article awhile back on how long-term PPI use can harm your health. In the article, I mentioned that PPI’s are known to cause heart arrhythmia. A new study has been released from the Stanford University of Medicine that PPI use is linked to heart

Read more
Page 1 of 212